# SDR FDEA201604091206

- Difficulty date: April 9, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 84,291 hours, 29,022 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055504
- Part serial: 47830
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP, LOWER SURFACE AT STATION XIFH 245, THERE IS A DENT.  REPAIRED IAW SRM 57-00-01 FIG 4 SHT 2 SRC TRACKING 8-5750-T0324796.
